# SDR SWIA2020033049554

- Difficulty date: February 12, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO APPROX.Â€¦ FS.574.00 LEFT HAND STGR 25 TO STGR 18 - FRAME HAS NUMEROUS SPOTS OF CORROSION (MARKED)  (C CHECK) RO 3/27/2020    REPLACED AFT CARGO APPROX FS574.00 LEFT HAND STGR25 TO STGR18 FRAME REF CRJ 200 SRM AND BOMBARDIER DWG LEAK TEST GOOD. SEE CONTINUATION CARD FOR DETAILS.
